American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A98) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Richard Rochberg. Algebras of analytic functions on degenerating Riemann surfaces. Bull. Amer. Math. Soc. 81 (1975) 202-204. MR 0357822.
Abstract, references, and article information   
View Article: PDF

[2] T. W. Gamelin. The algebra of bounded analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1095-1108. MR 0326398.
Abstract, references, and article information   
View Article: PDF

[3] Charles W. Neville. Invariant subspaces of Hardy classes on infinitely connected plane domains. Bull. Amer. Math. Soc. 78 (1972) 857-860. MR 0301206.
Abstract, references, and article information   
View Article: PDF

[4] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1